Alexander Efimov
Alexander Efimov
Steklov Mathematical Institute of Russian Academy of Sciences and National Research University Higher School of Economics
Подтвержден адрес электронной почты в домене hse.ru - Главная страница
НазваниеПроцитированоГод
Homological mirror symmetry for punctured spheres
M Abouzaid, D Auroux, A Efimov, L Katzarkov, D Orlov
Journal of the American Mathematical Society 26 (4), 1051-1083, 2013
642013
Homological mirror symmetry for curves of higher genus
AI Efimov
arXiv preprint arXiv:0907.3903, 2009
642009
Coherent analogues of matrix factorizations and relative singularity categories
AI Efimov, L Positselski
Algebra & Number Theory 9 (5), 1159-1292, 2015
432015
Cohomological Hall algebra of a symmetric quiver
AI Efimov
Compositio Mathematica 148 (4), 1133-1146, 2012
302012
Deformation theory of objects in homotopy and derived categories I: General theory
AI Efimov, VA Lunts, DO Orlov
Advances in Mathematics 222 (2), 359-401, 2009
262009
Quantum cluster variables via vanishing cycles
AI Efimov
arXiv preprint arXiv:1112.3601, 2011
242011
Maximal lengths of exceptional collections of line bundles
AI Efimov
Journal of the London Mathematical Society 90 (2), 350-372, 2014
212014
Homotopy finiteness of some DG categories from algebraic geometry
AI Efimov
arXiv preprint arXiv:1308.0135, 2013
152013
Deformation theory of objects in homotopy and derived categories II: pro-representability of the deformation functor
AI Efimov, VA Lunts, DO Orlov
Advances in Mathematics 224 (1), 45-102, 2010
152010
Deformation theory of objects in homotopy and derived categories III: Abelian categories
AI Efimov, VA Lunts, DO Orlov
Advances in Mathematics 226 (5), 3857-3911, 2011
122011
Derived categories of Grassmannians over integers and modular representation theory
AI Efimov
Advances in Mathematics 304, 179-226, 2017
92017
Some remarks on L-equivalence of algebraic varieties
AI Efimov
Selecta Mathematica 24 (4), 3753-3762, 2018
62018
Cyclic homology of categories of matrix factorizations
AI Efimov
International Mathematics Research Notices 2018 (12), 3834-3869, 2017
52017
Formal completion of a category along a subcategory
AI Efimov
arXiv preprint arXiv:1006.4721, 2010
52010
The asymptotics for the number of real roots of the Bernoulli polynomials
AI Efimov
Forum Mathematicum 20 (2), 387-393, 2008
42008
Generalized non-commutative degeneration conjecture
AI Efimov
Proceedings of the Steklov Institute of Mathematics 290 (1), 1-10, 2015
32015
Categorical smooth compactifications and generalized Hodge-to-de Rham degeneration
AI Efimov
arXiv preprint arXiv:1805.09283, 2018
12018
Categorical formal punctured neighborhood of infinity, I
AI Efimov
arXiv preprint arXiv:1711.00756, 2017
12017
Mac Lane (co) homology of the second kind and Wieferich primes
AI Efimov
Journal of Algebra 467, 80-154, 2016
2016
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–19